# SDR AALA980002

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEAT ROWS 20H THROUGH 30H WOULD NOT ILLUMINATE.  REPAIRED EMERGENCY EXIT LIGHT CHAFED WIRE AT SEAT ROW 28H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
